Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How to overcome the drug effects?

can you help me please my friend laced bud with shrooms i want the effect to go away
Asked On : Thu, 28 Jan 2010
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. It depends on the mode of administration.. If you have smoked then there are chances that these effects may not be due to the shrooms at all.. Smoking shrooms can produce symptoms in a few while it may not cause any effects in a few.. So if you have been having these symptoms it may take any where between 6 to 8 hours for the effects to reduce depending on the amount laced..

Answered: Thu, 28 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor